Alert archive / Florida / High Surf Advisories in 2021
High Surf Advisory 5, NWS Miami, FL
NWS Miami, FL issued this high surf advisory at Oct 29, 2021, 3:39 AM EDT for Collier County, Florida. It took effect at Oct 29, 2021, 8:00 AM EDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2021, 3:39 AM EDT (07:39 UTC)
- In effect from
- Oct 29, 2021, 8:00 AM EDT
- Expired
- Oct 30, 2021, 8:00 PM EDT
- In force
- 36 hr
- Issued by
- NWS Miami, FL
County Collier County, FL
The radar
The Miami radar (KAMX), 111 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 7.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1336 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 891 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.2
The text
As transmitted.
658 WHUS42 KMFL 290739 CFWMFL Coastal Hazard Message National Weather Service Miami FL 339 AM EDT Fri Oct 29 2021 FLZ069-292100- /O.NEW.KMFL.SU.Y.0005.211029T1200Z-211030T1200Z/ /O.CON.KMFL.RP.S.0035.000000T0000Z-211031T0000Z/ Coastal Collier- 339 AM EDT Fri Oct 29 2021 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SATURDAY EVENING... ...HIGH SURF ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT SATURDAY... * WHAT...For the High Surf Advisory, large breaking waves of 4 to 6 feet expected in the surf zone. For the High Rip Current Risk, dangerous rip currents. * WHERE...Coastal Collier County. * WHEN...For the High Surf Advisory, from 8 AM this morning to 8 AM EDT Saturday. For the High Rip Current Risk, through Saturday evening. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
5 follow-up statements
309 WHUS42 KMFL 291354 CFWMFL Coastal Hazard Message National Weather Service Miami FL 954 AM EDT Fri Oct 29 2021 FLZ069-292200- /O.CON.KMFL.SU.Y.0005.000000T0000Z-211030T1200Z/ /O.CON.KMFL.RP.S.0035.000000T0000Z-211031T0000Z/ Coastal Collier- 954 AM EDT Fri Oct 29 2021 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SATURDAY EVENING... * WHAT...For the High Surf Advisory, large breaking waves up to 6 feet in the surf zone. For the High Rip Current Risk, dangerous rip currents. * WHERE...Coastal Collier County. * WHEN...For the High Surf Advisory, until 8 AM EDT Saturday. For the High Rip Current Risk, through Saturday evening. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
371 WHUS42 KMFL 291936 CFWMFL Coastal Hazard Message National Weather Service Miami FL 336 PM EDT Fri Oct 29 2021 FLZ069-301200- /O.NEW.KMFL.CF.S.0002.211029T1936Z-211030T1600Z/ /O.EXT.KMFL.SU.Y.0005.000000T0000Z-211031T0000Z/ /O.CON.KMFL.RP.S.0035.000000T0000Z-211031T0000Z/ Coastal Collier- 336 PM EDT Fri Oct 29 2021 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 8 PM EDT SATURDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SATURDAY EVENING... ...COASTAL FLOOD STATEMENT NOW IN EFFECT UNTIL 12 PM EDT SATURDAY... * WHAT...For the High Surf Advisory, large breaking waves of 3 to 6 feet in the surf zone. For the High Rip Current Risk, dangerous rip currents. For the isolated minor coastal flooding during high tides. * WHERE...Coastal Collier County. * WHEN...For the High Surf Advisory, until 8 PM EDT Saturday. For the High Rip Current Risk, through Saturday evening. For the Coastal Flood Statement, through Saturday morning. * IMPACTS...Minor saltwater flooding of low-lying lots, parks, and roadways may occur near the coast line. Temporary closure of some coastal roads possible, especially during high tide. Some storm drains will overflow, and some seawalls and docks will be overtopped. Boaters can expect less clearance under fixed bridges. Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. * ADDITIONAL DETAILS...The next high tides at Naples Bay, north end will be 09:53 PM EDT tonight and again at 09:17 AM EDT Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ Baxter
601 WHUS42 KMFL 300704 CFWMFL Coastal Hazard Message National Weather Service Miami FL 304 AM EDT Sat Oct 30 2021 FLZ069-310000- /O.EXT.KMFL.RP.S.0035.000000T0000Z-211031T1200Z/ /O.CON.KMFL.SU.Y.0005.000000T0000Z-211031T0000Z/ /O.CON.KMFL.CF.S.0002.000000T0000Z-211030T1600Z/ Coastal Collier- 304 AM EDT Sat Oct 30 2021 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH SUNDAY MORNING... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT... ...MINOR COASTAL FLOODING POSSIBLE DURING HIGH TIDES... * WHAT...For the High Surf Advisory, large breaking waves up to 6 feet in the surf zone. For the High Rip Current Risk, dangerous rip currents. For the isolated minor coastal flooding during high tides. * WHERE...Coastal Collier County. * WHEN...For the High Surf Advisory, until 8 PM EDT this evening. For the High Rip Current Risk, through Sunday morning. * IMPACTS...Minor saltwater flooding of low-lying lots, parks, and roadways may occur near the coast line. Temporary closure of some coastal roads possible, especially during high tide. Some storm drains will overflow, and some seawalls and docks will be overtopped. Boaters can expect less clearance under fixed bridges. Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ168-310000- /O.EXB.KMFL.RP.S.0035.000000T0000Z-211031T1200Z/ Coastal Palm Beach- 304 AM EDT Sat Oct 30 2021 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH SUNDAY MORNING... * WHAT...High Rip Current Risk, dangerous rip currents. * WHERE...Coastal Palm Beach County. * WHEN...Through Sunday morning. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
196 WHUS42 KMFL 301844 CFWMFL Coastal Hazard Message National Weather Service Miami FL 244 PM EDT Sat Oct 30 2021 FLZ069-310000- /O.CON.KMFL.SU.Y.0005.000000T0000Z-211031T0000Z/ /O.CON.KMFL.RP.S.0035.000000T0000Z-211031T1200Z/ Coastal Collier- 244 PM EDT Sat Oct 30 2021 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY MORNING... * WHAT...For the High Surf Advisory, large breaking waves up to 6 feet in the surf zone. For the High Rip Current Risk, dangerous rip currents. * WHERE...Coastal Collier County. * WHEN...For the High Surf Advisory, until 8 PM EDT this evening. For the High Rip Current Risk, through Sunday morning. * IMPACTS...Minor saltwater flooding of low-lying lots, parks, and roadways may occur near the coast line. Temporary closure of some coastal roads possible, especially during high tide. Some storm drains will overflow, and some seawalls and docks will be overtopped. Boaters can expect less clearance under fixed bridges. Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ168-310000- /O.CON.KMFL.RP.S.0035.000000T0000Z-211031T1200Z/ Coastal Palm Beach- 244 PM EDT Sat Oct 30 2021 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY MORNING... * WHAT...High Rip Current Risk, dangerous rip currents. * WHERE...Coastal Palm Beach County. * WHEN...Through Sunday morning. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ Baxter
142 WHUS42 KMFL 310000 CFWMFL Coastal Hazard Message National Weather Service Miami FL 800 PM EDT Sat Oct 30 2021 FLZ069-311200- /O.EXP.KMFL.SU.Y.0005.000000T0000Z-211031T0000Z/ /O.CON.KMFL.RP.S.0035.000000T0000Z-211031T1200Z/ Coastal Collier- 800 PM EDT Sat Oct 30 2021 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY MORNING... ...HIGH SURF ADVISORY HAS EXPIRED... * WHAT...Dangerous rip currents. * WHERE...Coastal Collier County. * WHEN...For the High Rip Current Risk, through Sunday morning. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ168-311200- /O.CON.KMFL.RP.S.0035.000000T0000Z-211031T1200Z/ Coastal Palm Beach- 800 PM EDT Sat Oct 30 2021 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY MORNING... * WHAT...High Rip Current Risk, dangerous rip currents. * WHERE...Coastal Palm Beach County. * WHEN...Through Sunday morning. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ Baxter
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this high surf advisory went out at Oct 29, 1:04 AM EDT, 2 hours 35 minutes earlier.
Area forecast discussion, Oct 29, 1:04 AM EDT, 2 hours 35 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
104 AM EDT Fri Oct 29 2021
...06z Aviation Update...
.AVIATION(06Z TAFS)...
Morning convection should clear all terminals by 12z. Westerly
winds will gradually increase through the day and could be gusty
at times with the highest gusts closer to APF. Intermittent low
level cloudiness may continue over most terminals through the
cycle, however, CIGs should remain at or just above the VFR/MVFR
threshold.
&&
.PREV DISCUSSION... (Issued 822 PM EDT Thu Oct 28 2021)
UPDATE...
The frontal boundary was located from about Naples northeast to
Lake Okeechobee early this evening where the line of showers and
thunderstorms are currently located. This line of showers and
thunderstorms will continue to move southeast through rest of
South Florida through rest of the evening hours and should be
moving into the Atlantic waters during the late night hours
tonight. Most of the mid to upper level energy has moved
northeast of the region this evening. This should limit the severe
threat, but still cannot rule out a isolated strong storm during
the evening hours with this line. The primary impacts will be
gusty winds and frequent lightning strikes.
The latest short range models are showing a dry slot working
around the low pressure over the Tennessee Vally that should be
moving into South Florida on Friday. Therefore, the POPs have been
removed for most of the region on Friday, except for a few morning
showers over the east coast metro areas.
Rest of the forecast looks good at this time and no other changes
are planned.
PREV DISCUSSION... (Issued 314 PM EDT Thu Oct 28 2021)
.Possible Strong To Isolated Severe Storms Through Tonight...
.Rough Marine Conditions Early This Weekend Behind Frontal Passage...
.Possible High Surf Conditions West Coast Beaches Friday/Friday Night...
SHORT TERM...
(Rest of Today through Friday)...
Showers and thunderstorms have started to develop this afternoon out
ahead of an approaching cold front. As the cold front gets closer to
the area, shower and thunderstorm activity will continue to increase
from northwest to southeast as the afternoon progresses into
tonight. With plenty of daytime heating taking place out ahead of
the front, there is enough instability to support the possibility
of Strong to isolated severe thunderstorms especially over the
Lake Okeechobee region and portions of the Gulf coast. The
strongest thunderstorms could contain strong to damaging wind
gusts, small hail, and an isolated tornado. Farther to the
southeast, strong to isolated severe thunderstorm development will
still be possible out ahead of the front, however, parameters are
a little bit more marginal due to gradual loss of upper level
support as the best dynamics move off to the northeast. Deep
tropical moisture will continue to move into the region this
afternoon as forecasted PWAT values could exceed 2 inches out
ahead of the approaching front. This will help to contribute to
heavy downpours with the stronger thunderstorms. With heavy
downpours possible as well as multiple thunderstorms moving over
the same area, localized flooding will be a concern over the metro
areas through tonight.
The front should push offshore during the early morning hours on
Friday. A few lingering showers and thunderstorms will be possible
in the morning, however, a drier air mass will gradually push into
the region, and these chances of showers and thunderstorms will
diminsh as the day progresses. As high pressure builds back into the
region, the pressure gradient over South Florida will remain tight.
This will allow for a gusty westerly wind flow throughout the day
on Friday. High temperatures on Friday will generally range from the
lower 80s over the Lake Okeechobee region to the mid to upper 80s
over the east coast metro areas.
LONG TERM...
(This Weekend)...
A trough of low pressure will continue to move eastward from the
Eastern United States into the Atlantic waters. This will allow
for the the surface low over the Tennessee Valley to move eastward
into the Northern Atlantic Waters which in turn will allow for the
wind flow over South Florida to swing from a westerly direction
on Saturday to a northerly direction on Sunday. Therefore, there
will still be some showers around on Saturday over South Florida
but by Sunday the weather will be dry due to the drier air working
into the region from the north.
Highs this weekend will be around 80 except in the upper 70s
around the Lake Okeechobee region. The lows will be in the 60s
except mid to upper 50s west of Lake Okeechobee. The only
exception will be Friday night where the lows will be 60s over
most areas except around 70 east coast metro areas.
(Early To Middle Of Next Week)...
High pressure will build into Southeastern United States for the
early to middle of next week. This will allow for the wind flow to
swing to more of a easterly direction over South Florida. The weather
should remain dry for Monday, but by Tuesday into Wednesday there
should be a few showers affecting the east coast metro areas due
to the increase low level moisture. Therefore, a slight chance of
showers will remain in the forecast for the east coast metro areas
for middle of next week.
Highs will slowly warm up into the mid 80s over South Florida by
middle of next week. The lows will also warm up and should be back
into mid to upper 60s over most areas, except around 70 east coast
metro areas by middle of next week.
MARINE...
As a strong frontal boundary approaches the region this afternoon,
scattered to numerous showers and thunderstorms will develop out
ahead of it. Some of these thunderstorms could be strong to severe
containing strong gusty winds, small hail, and isolated waterspouts.
Winds will continue to increase out of the west southwest this
afternoon into tonight. As the front passes through, strong westerly
winds will continue into Friday and the upcoming weekend. Seas over
the Gulf will rapidly increase through Friday as a westerly swell
develops behind the front. Small Craft Advisories for the Atlantic
and Gulf waters will continue through Friday night. However, they
may need to be extended into the upcoming weekend if the current
forecast trends continue.
BEACHES...
A strong cold front will move through the region later tonight. With
a strong westerly wind flow developing, there will be a high risk of
rip currents across the Gulf Coast beaches through the end of the
week and into the upcoming weekend. The risk of rip currents will
also increase across the east coast beaches into the upcoming
weekend as a northeasterly swell builds over the Atlantic waters.
At the same time, a westerly swell will develop in the Gulf of
Mexico resulting in wave heights potentially reaching 6 feet on
Friday into Friday night across the Collier County beaches. This
will continue to be monitored as a High Surf Advisory may be
needed for this time.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 71 83 66 82 / 20 30 10 0
West Kendall 70 83 65 82 / 20 30 10 0
Opa-Locka 70 83 65 81 / 20 30 10 0
Homestead 72 83 67 82 / 20 30 10 0
Fort Lauderdale 70 82 65 81 / 20 30 0 0
N Ft Lauderdale 70 82 64 80 / 20 30 0 0
Pembroke Pines 69 83 65 81 / 20 30 10 0
West Palm Beach 68 81 63 80 / 20 30 0 0
Boca Raton 70 82 64 80 / 20 30 0 0
Naples 71 79 67 80 / 30 20 10 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Saturday evening for FLZ069.
AM...Small Craft Advisory until 8 AM EDT Saturday for AMZ630-650-651-
670-671.
Small Craft Advisory until 8 PM EDT this evening for AMZ610.
GM...Small Craft Advisory until 8 AM EDT Saturday for GMZ656-657-676.
&&
Update/Aviation...Frye
Visit us at weather.gov/miami
Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiamiHazardous weather outlook, Oct 28, 8:40 PM EDT, 6 hours 59 minutes before
Hazardous Weather Outlook for South Florida...UPDATED National Weather Service Miami FL 840 PM EDT Thu Oct 28 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 291200- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 840 PM EDT Thu Oct 28 2021 ...A Few Strong Storms Still Possible Tonight... ...High Risk Of Rip Currents West Coast Beaches... ...Deteriorating Beach/Marine Conditions Tonight Into Early Weekend... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Rip currents: High Risk of rip currents for the Gulf Coast beaches of South Florida today. Thunderstorms: Isolated thunderstorms are still possible over most of south Florida this evening before ending from west to east through the overnight hours. The primary impacts will be gusty winds and frequent lightning strikes from the strongest storms. Wind: Wind gusts up to 50 mph is possible with the strongest storms tonight. Outside of the storms, wind of 20 to 25 knots will be possible over the local waters of South Florida. Flooding: Localized flooding will be possible across metro portions of the region through tonight especially locations that receive repeated bouts of heavy rainfall. Waves: Seas 5 to 7 feet, with occasional seas to 8 feet, possible across outer Gulf waters later tonight. Waterspouts: Waterspouts are possible across all South Florida local waters with showers and thunderstorms that develop. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Lingering showers and thunderstorms behind a strong frontal passage are possible Friday. Lightning and wind gusts will be the main hazards, though overall threat will diminish from west to east throughout the day Friday. Hazardous marine conditions stick around into the upcoming weekend. Additionally, a high risk of rip currents for the Gulf Coast continues through the first half of the weekend while simultaneously materializing along the Atlantic coast, especially the Palm Beaches. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. Baxter
In the hours before
Special weather statement, Oct 29, 12:17 AM EDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Miami FL
1217 AM EDT Fri Oct 29 2021
FLZ067-068-071-072-168-172-290500-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
1217 AM EDT Fri Oct 29 2021
...A strong thunderstorm will impact portions of Broward and
southeastern Palm Beach Counties through 100 AM EDT...
At 1217 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over East
Toll Gate On Alligator Alley, or 10 miles west of Sunrise, moving
east at 35 mph.
HAZARD...Funnel clouds and winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Coral Springs, Pompano
Beach, Davie, Plantation, Sunrise, Boca Raton, Deerfield Beach,
Boynton Beach, Delray Beach, Tamarac, Margate, Lighthouse Point,
Lauderdale-By-The-Sea, Highland Beach, Ocean Ridge, Lauderhill and
Weston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2600 8060 2636 8050 2656 8005 2607 8010
TIME...MOT...LOC 0417Z 260DEG 32KT 2614 8046
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
ARLocal storm report, Oct 29, 12:54 AM EDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1254 AM EDT FRI OCT 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 AM MARINE TSTM WIND 3 SW KEY BISCAYNE 25.66N 80.19W
10/29/2021 M56 MPH AMZ630 FL MESONET
A THUNDERSTORM WIND GUST OF 48 KNOTS (56
MPH) WAS RECORDED AT WXFLOW SITE XKBS,
BISCAYNE BAY LIGHT 20, IN ASSOCIATION WITH A
LINE OF STORMS MOVING OVER THE AREA.
&&
MOLLEDALocal storm report, Oct 29, 12:56 AM EDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1256 AM EDT FRI OCT 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 AM MARINE TSTM WIND 4 WNW KEY BISCAYNE 25.70N 80.22W
10/29/2021 M43 MPH AMZ630 FL PUBLIC
A THUNDERSTORM WIND GUST OF 38 KNOTS (43
MPH) WAS RECORDED AT WXFLOW SITE XDIN,
DINNER KEY LIGHT, IN ASSOCIATION WITH A LINE
OF STORMS MOVING OVER THE AREA.
&&
MOLLEDALocal storm report, Oct 29, 1:08 AM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
108 AM EDT FRI OCT 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 AM MARINE TSTM WIND 3 N KEY BISCAYNE 25.73N 80.16W
10/29/2021 M40 MPH AMZ651 FL BUOY
A THUNDERSTORM WIND GUST OF 35 KNOTS (40
MPH) WAS RECORDED AT NOS SITE VAKF1 IN
VIRGINIA KEY IN ASSOCIATION WITH A LINE OF
STORMS MOVING OVER THE AREA.
&&
MOLLEDALocal storm report, Oct 29, 1:10 AM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
110 AM EDT FRI OCT 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 AM MARINE TSTM WIND 5 SSE MIAMI BEACH 25.75N 80.10W
10/29/2021 M47 MPH AMZ651 FL MESONET
A THUNDERSTORM WIND GUST OF 41 KNOTS (47
MPH) WAS RECORDED AT WXFLOW STATION XGVT
GOVERNMENT CUT IN ASSOCIATION WITH A LINE OF
STORMS MOVING OVER THE AREA. HEIGHT OF THE
ANEMOMETER IS 75 FEET.
&&
MOLLEDALocal storm report, Oct 29, 1:21 AM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
121 AM EDT FRI OCT 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 AM MARINE TSTM WIND 8 SSE KEY BISCAYNE 25.59N 80.10W
10/29/2021 M50 MPH AMZ651 FL C-MAN STATION
A THUNDERSTORM WIND GUST OF 43 KNOTS (50
MPH) WAS RECORDED AT NOAA C-MAN STATION
FWYF1 FOWEY ROCKS AS A LINE OF STORMS MOVED
THROUGH THE AREA. HEIGHT OF THE ANEMOMETER
IS 144 FEET.
&&
MOLLEDAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 8:06 PM EDT | Special Weather Statement | MFL | Hendry | 39 min |
| Oct 28, 8:10 PM EDT | Special Weather Statement | MFL | Collier | 50 min |
| Oct 28, 8:36 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 39 min |
| Oct 28, 8:42 PM EDT | Special Marine Warning | MFL | 33 min | |
| Oct 28, 8:48 PM EDT | Special Weather Statement | MFL | Palm Beach | 27 min |
| Oct 28, 8:52 PM EDT | Special Marine Warning | MFL | 23 min | |
| Oct 28, 8:53 PM EDT | Special Weather Statement | MFL | Collier, Hendry | 67 min |
| Oct 28, 9:16 PM EDT | Special Weather Statement | MFL | Palm Beach | 29 min |
| Oct 28, 9:42 PM EDT | Special Marine Warning | MFL | 63 min | |
| Oct 28, 10:32 PM EDT | Special Marine Warning | MFL | 58 min | |
| Oct 28, 10:45 PM EDT | Special Marine Warning | MFL | 60 min | |
| Oct 28, 11:02 PM EDT | Special Weather Statement | MFL | Broward | 28 min |
| Oct 29, 12:00 AM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Oct 29, 12:17 AM EDT | Special Weather Statement | MFL | Broward | 43 min |
| Oct 29, 12:25 AM EDT | Special Marine Warning | MFL | 65 min | |
| Oct 29, 1:01 AM EDT | Special Marine Warning | MFL | 59 min | |
| Oct 29, 2:31 AM EDT | Special Marine Warning | MFL | 44 min | |
| Oct 29, 5:42 AM EDT | Special Marine Warning | MFL | 63 min | |
| Oct 29, 3:36 PM EDT | Coastal Flood Statement | MFL | Collier | 20 hr |
Nearby
High Surf Advisories in Florida, 2021Every high surf advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.